Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: medications change my sexual preference linkadge

Posted by Maximus on May 26, 2004, at 22:31:04

In reply to medications change my sexual preference, posted by linkadge on May 26, 2004, at 17:08:31

> Whenever, however I take a noradrenic antidepressant (notably effexor, remeron, or sinequan) within about a week, I find myself attracted to women, and repulsed by the same sex.

Oh man! What are you waiting for? Take all the noradrenergics antidepressants you can find and get rid of these gay thoughts;-)*jokes*

More seriously, i understand you perfectly. Although i am a pure hetero, when i take a robust noradrenergic antidepressant i feel more confident, my libido increases and i see women everywhere;-)

Changing orientation, i could not tell. However concerning the sexual behavior, there must be a tight relation between serotonin and norepinephrine. I see serotonin like a big brake, an anesthesic.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maximus thread:350870
URL: http://www.dr-bob.org/babble/20040521/msgs/350967.html